On k-very ampleness of tensor products of ample line bundles on abelian surfaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 101 (1999), pp. 209-227.
@article{RSMUP_1999__101__209_0,
     author = {Fukuma, Yoshiaki},
     title = {On $k$-very ampleness of tensor products of ample line bundles on abelian surfaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {209--227},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {101},
     year = {1999},
     mrnumber = {1705289},
     zbl = {0956.14001},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__101__209_0/}
}
TY  - JOUR
AU  - Fukuma, Yoshiaki
TI  - On $k$-very ampleness of tensor products of ample line bundles on abelian surfaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1999
SP  - 209
EP  - 227
VL  - 101
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1999__101__209_0/
LA  - en
ID  - RSMUP_1999__101__209_0
ER  - 
%0 Journal Article
%A Fukuma, Yoshiaki
%T On $k$-very ampleness of tensor products of ample line bundles on abelian surfaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1999
%P 209-227
%V 101
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1999__101__209_0/
%G en
%F RSMUP_1999__101__209_0
Fukuma, Yoshiaki. On $k$-very ampleness of tensor products of ample line bundles on abelian surfaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 101 (1999), pp. 209-227. http://www.numdam.org/item/RSMUP_1999__101__209_0/

[BaSz1] Th. Bauer - T. Szemberg, On tensor products of ample line bundles on abelian varieties, Math. Z., 223 (1996), pp. 79-85. | MR | Zbl

[BaSz2] Th. Bauer - T. Szemberg, Higher order embeddings of abelian varieties, Math. Z., 224 (1997), pp. 449-455. | MR | Zbl

[BeLP] M.C. Beltrametti - A. Lanteri - M. Palleschi, Algebraic surfaces containing an ample divisor of arithmetic genus two, Ark. Mat., 25 (1987) pp. 189-210. | MR | Zbl

[BeSo] M.C. Beltrametti - A.J. Sommese, The adjunction theory of complex projective varieties, de Gruyter Expositions in Math., 16, Walter de Gruyter, Berlin, New York (1995). | MR | Zbl

[Fj] T. Fujita, Classification of polarized manifolds of sectional genus two, the Proceedings of «Algebraic Geometry and Commutative Algebra» in Honor of Masayoshi Nagata (1987), pp. 73-98. | MR | Zbl

[Fk] Y. Fukuma, On d-very ample line bundles on abelian surfaces, preprint.

[Ha] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math, vol. 52, Springer-Verlag (1977). | MR | Zbl

[LB] H. Lange - Ch. Birkenhake, Complex Abelian Varieties, Grundlehren der mathematischen Wissenschaften, 302, Springer-Verlag (1992). | MR | Zbl

[O] A. Ohbuchi, Some remarks on ample line bundles on abelian varieties, Manuscripta Math., 57 (1987) pp. 225-238. | MR | Zbl

[OoU] F. Oort - K. Ueno, Principally polarized abelian varieties of dimension two or three are Jacobian varieties, J. Fac. Sci. Univ. Tokyo, 20 (1973), pp. 377-381. | MR | Zbl

[Te] H. Terakawa, The k-very ampleness and k-spannedness on polarized abelian surfaces, to appear in Math. Nachr. | MR | Zbl